Full Text: PDF
Received July 14, 2017; Accepted December 17, 2017; Published January 1, 2018
Abstract. In this paper we consider the existence of positive solutions of a nonlinear three-point boundary value problem. By applying fixed point theorems in cones, we prove the existence of at least one positive solution when f is superlinear or sublinear.
How to Cite this Article:
Abdulkadir Dogan, On the existence of positive solutions for nonlinear three-point boundary value problems, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 1, pp. 1-8.